Title: Parametric and nonparametric identification of linear systems in the presence of nonlinear distortions - A frequency domain approach
Authors: Schoukens, Joannes ×
Dobrowiecki, T
Pintelon, R #
Issue Date: Feb-1998
Publisher: Ieee-inst electrical electronics engineers inc
Series Title: IEEE Transactions on automatic control vol:43 issue:2 pages:176-190
Abstract: This paper studies the asymptotic behavior of nonparametric and parametric frequency domain identification methods to model linear dynamic systems in the presence of nonlinear distortions under some general conditions for random multisine excitations, In the first part, a related linear dynamic system (RLDS) approximation to the nonlinear system (NLS) is defined, and it is shown that the differences between the NLS and the RLDS can be modeled as stochastic variables with known properties, In the second part a parametric model for the RLDS is identified, Convergence in probability of this model to the RLDS is proven, A function of dependency is defined to detect and separate the presence of unmodeled dynamics and nonlinear distortions and to hound the bias error on the transfer function estimate.
ISSN: 0018-9286
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science